MathSciNet Relay Station
MathSciNet bibliographic data
MR69850 10.0X
Müller, Max Über die Approximation reeller Zahlen durch die Näherungsbrüche ihres regelmässigen Kettenbruches. (German) Arch. Math. 6, (1955). 253–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement